Common Questions and Answers about Vicodin and muscle relaxers
) We are both very happy but i am a bit concerned. Obviously my issues cause me a great deal of pain and i have been on pain meds andmusclerelaxers for over 3 yrs. Every doc i have seen thus far says i need to come off my meds....and i am very scared. I am scared of the pain i will be in for the next 7 months. I've asked to be put into an induced coma, but thats not an option either. I have already cut down my pain meds from 5 norco a day to 3.
Also, because of my back pain, i occasionally take musclerelaxersand things like that. Part of my goal is to see how these medicines can effect my mood. Is there a way to manually input these medications?
My doctor recently suggested that I try Amrix as a muscle relaxer, and commented that Valium is addictive (and Amrix not), and that a side benefit of Amrix was that it would help with sleep. I tried it for about ten days, and found that it resulted in an increase in daytime sleepiness. This I can ill afford, as, like most commuters, I`m reasonably sleep deprived anyway, at least during the week. I also couldn't detect much impact on muscle relaxation, and so I stopped.
I notice that I went so easy on musclerelaxers! It was such a wonderful feeling! I am on Flexeril, no Dx but it did the same great and awsome thing!
I would cath and it would be way less left in! Yippee!!
I sure hope your fatigue goes away. I don't take mine every day, only when needed, but I am very groggy for days after!
Good luck on your fatigue!!!!
I have a question. I am 13 days clean from hydrocodones (about 4-8 a day for 4 months). I just had a car accident and don't want to take anything for the pain. I was wondering about muscle relaxers. I've never had a problem taking them before. Should I take them? Will it make me relapse?
Any help would be appreciated!
soma is not for most people but it can be a problem for some...zanaflex, flexeril, baclofen are some musclerelaxers that could help with cramping and sleep....it is important to get ur sleep to make it thru the physical part of wd...good luck to u..there r also supps etc that can help..read thru the health pages..there is also an article in my journal about rls..
my cousin gave me his left over musclerelaxers, they are 10mg cybol something but anyway i took two when he first gave them to me and it wasnt what i wanted all i remember is passing out sleep. so my question is if i take one do you think it will relax me at night not like im havin a hard time sleeping cuz i do smoke weed but im curios to see if it willrelax my muscles im not looking for the oxy high i just want to relax any advice anybody knw anything about muscle relaxers?
t try the lyrica because I was on that before for muscle aches and it gave me bad side effects. I only have 2 musclerelaxers so maybe I will cut them in half and take half a day to get me through. Thanks for your support!
t sleep because of these constant muscle contractions in my legs and back. Last week the dr. gave me Flexeril, the muscle relaxer to help sleep. It works well but leaves me so groggy the next day. the last few days I have only been taking 1/2 or even 1/3 pill, it takes longer to sleep, but still works. Last night I tried without one and the muscle spasms were worse. Does anyone know if the Flexeril is actually causing these to last longer than they normally would?
I know I am hooked, but I am in so much pain I can not stand it. I do not sleep without musclerelaxersand pain meds or I am up after 1-2 hrs sleep. My pharmacist even said to me, yes you are addicted, but you are in so much pain that I would have to take the chance and continue the pills. I would like to take the Sub, but what I read here scares me to death. I thought it would be a painless way to get off. Cold turkey will not work, I have tried.
They called the therapy doctor (not and NL or NS) and he has prescribed a muscle relaxer starting tomorrow called Soma. Has anyone ever had this problem or taken musclerelaxersand got relief. Is there anything else to relieve the spams (that is what they called it, I don't know what it was. It was just to the right of my incision).
I'm just getting to 3 months after mine and I feel pretty good, except I realize half of my problem was in my back, but the fusion got rid of alot of pain. I ate solid food afterwords, but you have to be careful cause you can choke on it. It only lasts for a few days. There's really not much pain especially if he gives you vicodin and muscle relaxers.
I think Shelli pretty much summed it all up in her answer and better I think, than I could have. lol I also take Klonopin and have musclerelaxersand I took them both. That helped tremendously with the restlessness, (mine was my whole body, not just my legs). I have a small child so bed wasn't an option for me but that is exactly where I would have been if I could have.
the methadone is a poor choice for you I would think...Doc my want to try nuerontin for that nerve first ...many other musclerelaxers that dont have the baggage that methadone does. Wait as long as you possibly can before you resort to that.....Good luck to you..
I was not aware I was pregnant and had an xray of my neck. I was also on musclerelaxers for about a month. I stopped eveything the day I found out I was expected. The guilt is overwhelming. Would the xray and muscle relaxers cause mild mr?
t know if the musclerelaxers will do much to help.Yes, there are physical symptoms with withdrawal, and you can ease the suffering- but I tried many different methods(including muscle relaxers) to kick successfully, and none of them worked.The only success I have had is with professional treatment.
how do you detox at home without having seizures, getting sleep, bad moods, skin crawling, muscle tone is not there,body looks terrible,skin, hair, muscles, stomach bloated and draggy....please help with ideans, can't afford treatment....
Plus I have this aching/burning pain in both my upper legs and hips. I am taking musclerelaxersand ibruprofen and nothing is helping. The doctor mentioned an MRI after the weekend if I'm no better. The aching across my legs is driving me nuts, I can't sit still. I feel like a little kid with "growing Pains" I'm really only comfortable standing or walking. Ideas, suggestions?
my problem is alot of tightness..so really musclerelaxers help me more but i work and they make me feel very sleepy....my neck has alot pain but the shoulder issue is more tightness...my mother had a frozen shoulder and they had to break it loose...not pleasant but then she healed...they have to break the adhesions so your shoulder will be free-ed up to move as adhesions are wrapped around your scapula and other bones and ligaments..I would aks them to go ahead and do it...my mother was awake!
I am so sorry that you are having so many painful shoulder issues. Has your PCP ordered musclerelaxers to relieve those spasms? If not I would request one. It took me several tries with different muscle relaxers before I found an effective one... so don't be discouraged if the first one or two are not effective.
Another thought is severe inflammation in both areas. I recall having a surgery when no amount of pain meds or muscle relaxers were beneficial.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.